# SDR DL777060420

- Difficulty date: May 20, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 28,744 hours, 4,909 cycles
- Engine time: 11,890 hours, 5,067 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Part time: 11,890 hours, 5,067 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WORKING MSU TO REPLACE APU DUE TO OIL SMELL IN CABIN.  APU REPLACED.
